Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have Muscle atrophy. Had stomach injury with stomach pain. Given injection. What causes butt pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1280 Questions
hello, my brother is sick from Muscle atrophy, last days he had hurts on his belly, he go to emergency and he had a stomach hurts and the intestines, the doctor gave him two injections in the back, but the hurts didn't go so the doctor gave him extra injections on his hand the total of injections is 7, he got well now from his belly but he cannot sit, hes left Butt hurts him a lot, so he cant sit at all, i don't know what causing that, may be injections he took there, please tell me what to do... and is it right Specialty?
Posted Sat, 14 Dec 2013 in General Health
Answered by Dr. Alekhya 51 minutes later
Brief Answer: Most probably the injections might not be cause. Detailed Answer: Hello, I have gone through your query and understood your concerns. In my opinion, most probably the injections that were given for the muscular atrophy (assuming that they are botulinum toxin injections) as you have mentioned above might not be the cause for his gluteal pain though they have other side effects. But some further details needed for evaluating cause. 1) Have your brother been diagnosed with a particular disorder like Myotonic dystrophy or Duchenne Muscular Dystrophy? 2) Do you remember the name of the injections that were given? Please follow up with the available details. Thank you.
Above answer was peer-reviewed by
Follow-up: Have Muscle atrophy. Had stomach injury with stomach pain. Given injection. What causes butt pain? 1 hour later
Sorry i didn't explain good and wrote it wrong, so my brother does have Muscular dystrophy since 7 year old. last days he got a lot pain on his belly , maybe of eating something, he go emergency and they gave him: 2x viscéralgine tiémonium 5mg/2ml on back (butt) and 1x on hand, the first 3 injection was in same time but still hes hurts that time didn't go so after 6 hours they give him another 3x through serum which are : 1 x viscéralgine tiémonium + oedes oméprazole 40mg + acupan néfopam. after he got it through serum they work, and he has no more belly pain, but now problem is hes butt hurts him like hell, he can't sit at all, we thought it's cause of 2x injections he took on butt, however im not doctor so i cannot say. please help me, i hope now you understand
Answered by Dr. Alekhya 8 hours later
Brief Answer: Back pain could be because of dystrophy itself. Detailed Answer: Hello, Thanks for clarifying in your follow up. According to your query, Tiemonium could be given for pain (spasm) in digestive tract. Nefopam for general pain. Omeprazole for gastritis or peptic disease. If the pain is from injections, it will resolve in a few days. There can be many reasons for pain after an injection. If it is from tissue irritation, it may be red and firm to touch. Ice, Tablet ibuprofen, hot baths, showers and massage of the injection site may help to distribute the injection and reduce pain. If it is from infection or abscess formation, then antibiotics will be needed. Muscular dystrophy diagnosed at the age 7 should be caution with risk of involvement of heart and also they have trouble climbing stairs at the age around 20. This might explain the back pain. Try to take protein supplements and good muscle exercise may help him to improve. Hope this helped you. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor